Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The number of proper minimal quasivarieties of groupoids

Author: A. Shafaat
Journal: Proc. Amer. Math. Soc. 49 (1975), 54-58
MSC: Primary 08A15; Secondary 20L05
MathSciNet review: 0366783
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if an algebra has more than one element, is freely generated in some variety by one element and has a cancellative endomorphism semigroup then it generates a minimal quasivariety. This is used to construct uncountably many minimal quasivarieties of groupoids that are not varieties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08A15, 20L05

Retrieve articles in all journals with MSC: 08A15, 20L05

Additional Information

Keywords: Implicationally complete or minimal quasivarieties, (universal) algebras, groupoids, free monogenic groupoid, endomorphism semigroup, cancellative, identity, implication, proper quasivariety, fully invariant congruences, words
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society